# SDR ASAA9940083

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Part number: 311A1710
- Condition: Fretted
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SI CHECK, FOUND THE NR 2 ENGINE PYLON UPPER LINK FORWARD OF FRONT SPAR, FORWARD END BUSHING FRETTING AND HAD GAP.  REPAIRED PER EA 5440-01011.  (M)
